# SDR SWAA2024112671443

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 7,178 hours, 3,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAPTAIN SIDE F/A FLASHLIGHT RED LED WHEN TEST<[01] R/R BATTERY FOR AFT CABIN CAPTAIN SIDE FLASHLIGHT PER MM 25-64-00 OPS CHECK GOOD. MEL CLEARED
